# SDR IPXA2017042316387

- Difficulty date: April 5, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: AKC76931
- Condition: Worn
- Location: Tailcone Snubber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTENDED TAILCONE SNUBBER  ATTACH FITTING WORN.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SNUBBER FITTING IAW EA 011-5320-01-A6761, REV IR, AND EO MD11-5350-64004-A.
